# SDR ABXA9900832

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135956
- Condition: Cracked
- Location: Bs 1076
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME CRACKED AT STATION 1076 AND LONGERON 19 RIGHT.  REPLACED FRAME IAW DC9 SRM 51-30-2 AND 51-30-5.
